MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM; MAGNESIUM,

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM; MAGNESIUM,
Catalog Number 07D70-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.No specific patient information was provided.Refer to related manufacturer report number 1628664-2018-00258 for the architect c16000 analyzer.
 
Event or Problem Description
The customer reported a falsely depressed architect magnesium result on the architect c16000 analyzer.Sample 1 generated an initial magnesium result of 1.0 mg/dl and retest on a second analyzer generated 2.0 mg/dl.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation it was determined that the clinical chemistry magnesium assay, list 07d70 was no longer considered the suspect medical device.The architect c16000 analyzer, list number 03l77-01, serial (b)(4) is the only suspect medical device.Mdr number 1628664-2018-00258 has been submitted and all further information will be documented under that mdr number.No longer considered a suspect medical device.

Brand Name
CLINICAL CHEMISTRY MAGNESIUM
Common Device Name
MAGNESIUM,
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7647853
Report Number1628664-2018-00257
Device Sequence Number13484166
Product Code JGJ
UDI-Device Identifier00380740012939
UDI-Public00380740012939
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07D70-31
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/17/2018
Supplement Date Received by Manufacturer07/10/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 ANALYZER; ARCHITECT C16000 ANALYZER; LIST (B)(4), SERIAL (B)(4); LIST (B)(4), SERIAL (B)(4)